# SDR AN0R2017403006

- Difficulty date: January 18, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 29001542
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DAMAGE EXIST COMMON TO THE C DUCT BONDED ASSEMBLY, FWD AND AFT SKIN AND FWD INBOARD OUTER SIDEWALL SKIN. THE FWD CENTER INNER SKIN.  THE MID CENTER INNER SKIN. THE FWD INBD INNER SIDEWALL SKIN.
